Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
pleasehelp123

Differin and moisturizing..

Recommended Posts

Hello everyone, im currently on day 39 of the Differin/Duac combo. So into around week 5 now, im found myself breaking out, worse than before id started the creams.

I know this is normal with differin, and presuming it will settle in the next few weeks. But what came to my attention is that since starting the creams i have only moisturized around 2 times.

So my question is, how important is moisturizing? And when should you moisturize with the differin? .. My skin doesnt get overly dry, still a small amount of flaking though, nothing i cant deal with.

Is it possible if im not moisturizing it could be making my acne worse? or is this just the differin doing its job and moisturizing is irrelevant?

Any knowledge or experiences are helpful! Thanks =)

Link to comment
Share on other sites

Differin can be progressively drying after a while, ... at least in my experience. You can moisturise your skin ten-fifteen minutes after applying differin if you like without it cancelling out the differin's effects.

I suggest you moisturise as part of your routine to prevent further drying of the skin. Ultimately do what you thinks best.

Link to comment
Share on other sites

Thanks for the reply guys. I might start moisturizing after applying the differin then.

Not because i feel my skin is overly dry, but it might help in overall complexion.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×